Alert archive / Ohio / Wind Advisories in 2019

Wind Advisory 15, NWS Cleveland, OH

November 27, 2019Cuyahoga County, Lake County, Lorain County, Ohio

NWS Cleveland, OH issued this wind advisory at Nov 27, 2019, 9:15 PM EST for Cuyahoga County, Lake County, Lorain County, Ohio. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2019, 9:15 PM EST (02:15 UTC)
Expired
Nov 28, 2019, 4:00 AM EST
In force
7 hr
Issued by
NWS Cleveland, OH

Counties Cuyahoga County, OH, Lake County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 21 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WWUS71 KCLE 280215
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
915 PM EST Wed Nov 27 2019

OHZ011-012-280900-
/O.CAN.KCLE.HW.W.0003.000000T0000Z-191128T0900Z/
/O.NEW.KCLE.WI.Y.0015.191128T0215Z-191128T0900Z/
Cuyahoga-Lake-
Including the cities of Cleveland and Mentor
915 PM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Cuyahoga and Lake Counties.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OHZ010-280900-
/O.CAN.KCLE.HW.W.0003.000000T0000Z-191128T0400Z/
/O.NEW.KCLE.WI.Y.0015.191128T0215Z-191128T0900Z/
Lorain-
Including the city of Lorain
915 PM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Lorain County.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OHZ003-006>009-017>019-027-028-036-280315-
/O.CAN.KCLE.HW.W.0003.000000T0000Z-191128T0400Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Sandusky, Findlay, Tiffin, Norwalk, Upper Sandusky, 
Bucyrus, and Marion
915 PM EST Wed Nov 27 2019

...HIGH WIND WARNING IS CANCELLED...

The low pressure system that brought gusty winds to the local area
continues to move east away from the area. This trend will
continue overnight allowing winds to continue to diminish.
Therefore, since winds have diminished below high wind warning
criteria, the warning has been cancelled.

$$

OHZ013-014-020>023-031>033-038-PAZ003-280315-
/O.CAN.KCLE.WI.Y.0014.000000T0000Z-191128T0900Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-
Stark-Mahoning-Holmes-Crawford-
Including the cities of Chardon, Jefferson, Medina, Akron, 
Ravenna, Warren, Wooster, Canton, Youngstown, Millersburg, 
and Meadville
915 PM EST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

The low pressure system that brought gusty winds to the local area
continues to move east away from the area. This trend will
continue overnight allowing winds to continue to diminish.
Therefore, since winds have diminished below the wind advisory 
criteria, the advisory has been cancelled.

$$

OHZ029-030-037-047-280315-
/O.CAN.KCLE.WI.Y.0014.000000T0000Z-191128T0400Z/
Richland-Ashland-Morrow-Knox-
Including the cities of Mansfield, Ashland, Mount Gilead, 
and Mount Vernon
915 PM EST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

The low pressure system that brought gusty winds to the local area
continues to move east away from the area. This trend will
continue overnight allowing winds to continue to diminish.
Therefore, since winds have diminished below the wind advisory 
criteria, the advisory has been cancelled.

$$

OHZ089-PAZ001-002-280315-
/O.CAN.KCLE.WI.Y.0014.000000T0000Z-191128T1200Z/
Ashtabula Lakeshore-Northern Erie-Southern Erie-
Including the cities of Ashtabula, Erie, and Edinboro
915 PM EST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

The low pressure system that brought gusty winds to the local area
continues to move east away from the area. This trend will
continue overnight allowing winds to continue to diminish.
Therefore, since winds have diminished below the wind advisory 
criteria, the advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
1 follow-up statement
882 
WWUS71 KCLE 280901
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
401 AM EST Thu Nov 28 2019

OHZ010>012-281015-
/O.EXP.KCLE.WI.Y.0015.000000T0000Z-191128T0900Z/
Lorain-Cuyahoga-Lake-
Including the cities of Lorain, Cleveland, and Mentor
401 AM EST Thu Nov 28 2019

...WIND ADVISORY HAS EXPIRED...

Winds will remain gusty through the morning but should remain 
under 40 mph. 

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 27, 7:05 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 27, 7:05 PM EST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
705 PM EST Wed Nov 27 2019

.SYNOPSIS...
Strong low pressure over northern lower Michigan will move east
through the eastern Great Lakes tonight into New England by
tomorrow morning. High pressure will build east across the
region Thursday and Friday. A warm front will lift into the
region Saturday and Saturday night as strong low pressure tracks
into the western Great Lakes. The low will move east across the
region Sunday into Monday.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Deep low pressure continues to move off to the east and with it
the tightest gradient will shift east as well. This will allow
winds to gradually diminish from west to east overnight. Wrap
around moisture will continue to pump in moisture and will
support threat for scattered showers across the area. Current
forecast looks reasonable so no major changes this evening.

Original Discussion...

Winds are generally at their peak across the area this
afternoon. Still expecting strong gusts in the warning area
persisting into the evening, especially along the Lake Erie
shore. No changes to the headlines at this time. A few scattered
showers will also continue this afternoon across the area.

Attention turns to lake enhancement/lake effect tonight as comma
region of the synoptic low, noted well on water vapor imagery,
tracks southeast across the lake and the northeast portion of
the forecast area. Lower confidence forecast for p-type, with
marginally above freezing surface temps expected, and potential
loss of ice in the cloud after midnight as drier mid level air
quickly fills in across the region. Have a general transition
from rain to rain/snow, with a few areas in higher elevations
changing to all snow for a period of time. Accumulations of 1-2
inches are forecast at this time, which is a happy medium
between lower amounts potentially caused by lack of ice and
higher amounts with possible quicker changeover/colder
temperatures. Will need to monitor closely into the overnight,
although forecast lows are expected to remain just above
freezing for most of the area.

High pressure will build east across the region tomorrow and
tomorrow night, bringing a slow end to lake effect, which may
persist in a light form into the afternoon across portions of
the snow belt. Skies should remain cloudy for most of the area
tomorrow and tomorrow night as ample low level moisture remains
trapped under a subsidence inversion. Highs tomorrow will be in
the upper 30s to around 40. Lows tomorrow night will be in the
upper 20s to around 30.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Strong high pressure will be overhead on Friday, building to the
east coast by Saturday morning. Low level stratus deck will
gradually be replaced by increasing mid and high clouds in
advance of the building ridge aloft. Our attention then turns to
the upper level trough moving out of the Plains. The system becomes
nearly vertically stacked as it rotates southeast across the lower
Great Lakes region. Overrunning precipitation is expected to develop
in advance of this system Saturday into Saturday night. Some slowing
of the system is expected as the low occludes over Iowa and
lowered pops slightly across eastern portions of the area.
Precipitation may begin as a light snow but will transition to rain
during the daytime hours as temperatures warm at the surface and
aloft. The one area of concern for a wintry mix is in the higher
elevations of NW PA where surface temperatures may be just cool
enough for a window of sleet or freezing rain before changing over
to all rain. Warming temperatures can be expected Saturday night
with high on Sunday occurring early in the day. The cold front will
be on our doorstep Sunday morning with falling temperatures.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Above mentioned system will transfer to the East Coast on Sunday
night leaving northerly flow across the Great Lakes in its wake.
The cold advection is not overly impressive with this system and
temperatures will be slow to cool. Expecting the airmass to
eventually be cold enough for lake effect snow showers on Monday but
boundary layer temperatures may be marginal for accumulations in
many areas.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
Strong low pressure system will continue to move east northeast
of the area overnight. Wrap around moisture will stream into the
area and expecting mostly ceilings around 2500 feet with a
brief lower ceiling to 1500 feet in any precipitation. Expecting
rain showers mixing with snow at times. Precipitation threat
will gradually end overnight from west to east as drier air
moves into the region. Winds will continue to diminish with time
as well overnight as low moves further away from the region.

.OUTLOOK...Non-VFR possible Friday night through Sunday with
rain and possibly snow.

&&

.MARINE...
High end Gale Warning will continue on Lake Erie through tonight as
deep low pressure over northern Lake Huron passes north of
Lake Ontario. Southwest to west gales to 45 knots are expected as
colder air overspreads the lake from the southwest this evening.
Wind gusts to 55 knots with localized gusts to 60 knots are also
possible, especially through midnight. Waves of 12-18 feet are
possible as winds align down the long fetch of the Lake. Small Craft
Advisories will be needed on Thanksgiving Day east of the Islands
although winds and waves will improve rapidly as high pressure
builds southeast out of Canada. Water on Lake Erie has also been
displaced with a Low Water Advisory in effect through 4 AM on the
western basin of Lake Erie and water rising to around 72 inches
above low water datum near Erie PA.

Another weaker low pressure is expected to move across the southern
Great Lakes Region over the weekend. Southeast winds of 15 to 25
knots expected Saturday, gradually shifting around to the northwest
over the weekend with northwest winds of 20-25 knots on Monday.
Small Craft Advisories will likely be needed to start next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 4 AM EST Thursday for OHZ011-012.
     Wind Advisory until 4 AM EST Thursday for OHZ013-014-020>023-
     031>033-038.
     High Wind Warning until 11 PM EST this evening for OHZ003-
     006>010-017>019-027-028-036.
     Wind Advisory until 11 PM EST this evening for OHZ029-030-037-
     047.
     Wind Advisory until 7 AM EST Thursday for OHZ089.
PA...Wind Advisory until 4 AM EST Thursday for PAZ003.
     Wind Advisory until 7 AM EST Thursday for PAZ001-002.
MARINE...Low Water Advisory until 4 AM EST Thursday for LEZ142>144-
     162>164.
     Gale Warning until 4 AM EST Thursday for LEZ142>147-162>167.
     Gale Warning until 7 AM EST Thursday for LEZ148-149-168-169.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Lombardy
MARINE...KEC
Hazardous weather outlook, Nov 27, 4:33 PM EST, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
433 PM EST Wed Nov 27 2019

OHZ003-006>010-017>019-027-028-036-282145-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
433 PM EST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ029-030-037-047-282145-
Richland-Ashland-Morrow-Knox-
433 PM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ089-PAZ001-002-282145-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
433 PM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-020>023-031>033-038-PAZ003-282145-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wayne-Stark-
Mahoning-Holmes-Crawford-
433 PM EST Wed Nov 27 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-282145-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
433 PM EST Wed Nov 27 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>147-165>167-282145-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
433 PM EST Wed Nov 27 2019

...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for central Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-282145-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
433 PM EST Wed Nov 27 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-282145-
Cuyahoga-Lake-
433 PM EST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 27, 6:26 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND DMG 4 NNE OTTAWA HILLS      41.73N 83.62W
11/27/2019                   LUCAS              OH   TRAINED SPOTTER

            LARGE PINE TREE DOWN BETWEEN ALEXIS AND
            SMITH RD.

&&

DK
Local storm report, Nov 27, 6:35 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     NON-TSTM WND DMG 2 NE MILAN              41.31N 82.57W
11/27/2019                   ERIE               OH   TRAINED SPOTTER

            STRUCTURE FIRE CAUSED BY DOWNED POWER LINE.

&&

DK
Local storm report, Nov 27, 7:04 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     NON-TSTM WND GST 1 ESE PARMA             41.38N 81.71W
11/27/2019  M56 MPH          CUYAHOGA           OH   PUBLIC

            56 MPH GUST MEASURED BY PERSONAL WEATHER
            STATION.

&&

DK
Local storm report, Nov 27, 7:48 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG LAKEWOOD                41.48N 81.81W
11/27/2019                   CUYAHOGA           OH   BROADCAST MEDIA

            TREE DOWN ON HOUSE.

&&

DK
Local storm report, Nov 27, 7:55 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
755 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 1 NW LINNDALE           41.46N 81.78W
11/27/2019                   CUYAHOGA           OH   BROADCAST MEDIA

            TREE DOWN ON HOUSE AND CAR.

&&

DK
Local storm report, Nov 27, 7:58 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EST WED NOV 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     NON-TSTM WND DMG 1 WNW GRAND RIVER       41.75N 81.30W
11/27/2019                   LAKE               OH   COUNTY OFFICIAL

            JORDAN ROAD CLOSED DUE TO DOWNED POWER
            LINES.

&&

DK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:18 AM ESTSmall Craft AdvisoryCLE16 hr

Nearby

Wind Advisories in Ohio, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.